MathSciNet Relay Station
MathSciNet bibliographic data
MR1719822 14J17 (14B05 14M25 32S45)
Lejeune-Jalabert, Monique; Reguera-López, Ana J. Arcs and wedges on sandwiched surface singularities. Amer. J. Math. 121 (1999), no. 6, 1191–1213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement